# SDR 96ZZZX1386

- Difficulty date: December 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911FT
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Over Temp
- Location: Engine
- Part time: 5,426 hours
- Stage of operation: IN
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

DURING NORMAL SHUT DOWN, PILOT ROLLED THROTTLE TO FLIGHT IDLE, NOTICED ENGINE OUT WARNING LIGHT, N1 DECAY, BUT TOT RISING.  PILOT MOTORED ENGINE, BUT TEMPERATURE EXCEEDED 1,000 DEGREES CELSIUS.  AIRCRAFT RIGGING CHECKED OK.  REPLACED TURBINE AND G.P. FUEL CONTROL.  ALLISON REPORTS A134713 AND A134714 FILED RESPECTIVELY.
